# SDR ASAA2023110746057

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,417 hours, 1,569 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L WING ANTI-ICE VALVE CAUTION LIGHT ILLUMINATED WHEN WING ANTIICE SELECTED DURING DESCENT. GROUNDED - YES. PERFORMED IFIM TASK 30-11-00-810-808 L/H WING ANTIICE VALVE LIGHT EXTINGUISHED. A/C OK FOR SERVICE. SEAMC NOTIFIED.2821712.
